sexologist-icon
Unwanted 72 pill
I took unwanted 72 on 20 aug and my last period came on 9 august. During 28 August, i got some blackish coloured blood which lasted for 2-4 days. Now it's 13 September. My periods didn't came..please tell me what to do.
143 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Consult a gynaecologist for best advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
My genuine advice would be to get the pregnancy tests done. To rule out any complications later.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Health Tips
Reach Practo profile for further assistance.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.